# SDR ARWA990105

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Part number: DMD67C1502
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLT 9627 - ON PRE-FLIGHT, FOUND RT AILERON INBD TO OTBD SECTION 2 INCH SPLIT.  TROUBLESHOT, FOUND EYE BOLT ATTACHING INBD/OTBD AILERON LOOSE AND WORN.  REPLACED SAME IAW 211-11-02.  OPERATIONAL PER MM 27-11-02.  (X)
